# SDR USAA040684

- Difficulty date: September 10, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 1128323
- Condition: Corroded
- Location: Fuselage
- Part time: 41,131 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WEB CORRODED NUMEROUS AREAS, 12 INCHES LONG, AFT CARGO THRESHOLD AND ADJACENT STRAP JUST INBOARD.  DEFECTIVE PART REPLACED WITH IDENT PART NR PER SRM 51-10-02.  (M)
